DSpace university logo mark
詳細検索
Japanese | English 

NAOSITE : Nagasaki University's Academic Output SITE > 020 経済学部・経済学研究科 > 020 紀要 > 經營と經濟 > 第90巻 第3号 >

等利潤線と多項式


ファイル 記述 サイズフォーマット
keizai90_3_33.pdf92.01 kBAdobe PDF本文ファイル

タイトル: 等利潤線と多項式
その他のタイトル: Isoprofit Curve in Duopoly Games
著者: 村田, 省三
著者(別表記) : Murata, Shozo
発行日: 2010年12月24日
出版者: 長崎大学経済学会 / Economics Society of Nagasaki University
引用: 經營と經濟, vol.90(3), pp.33-41; 2010
抄録: In this paper, we show the proof that if profit function has two liner isoprofit curves the profit function is quadratic and polynominal with degree two. And we show that if the profit function is quadratic the profit function has two liner isoprofit curves. This lemma over isoprofit curves of duopoly games assert there cannot be any mixed strategy equilibria when the equilibrium with simultanious move is stable.
記述: 杉原敏夫教授定年退職記念号 / In Honour of Prof. Toshio Sugihara
キーワード: action isoprofit curve / convexity / polynominal
URI: http://hdl.handle.net/10069/24923
ISSN: 02869101
資料タイプ: Departmental Bulletin Paper
原稿種類: publisher
出現コレクション:第90巻 第3号

引用URI : http://hdl.handle.net/10069/24923

このリポジトリに保管されている文献はすべて著作権により保護されています。
印刷やダウンロード等データの複製は、調査研究・教育または学習を目的とする場合に限定されます。

 

Valid XHTML 1.0! Copyright © 2006-2015 長崎大学附属図書館 - お問い合わせ Powerd by DSpace